# SDR AWXA0000448

- Difficulty date: July 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 46,382 hours, 24,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT FS 951 TO 967 LBL 17.    REMOVED FLOOR SUPPORT,  FABRICATED, TREATED AND INSTALLED REPAIR PARTS IAW 737 SRM 51-10-02, 51-30-01, 51-20-01 AND 51-40-02.
